# SDR RAIA960934

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 5280 · Landing Gear Doors
- Part: Switch
- Part number: SP4954
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 1,541 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DCA - FLT 7738 - MAIN BAGGAGE DOOR WARNING ILLUMINATED.  MAINTENANCE ADJUSTED THE FORWARD MICRO-SWITCH.  (M)
